MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable alp2 alkaline phosphatase acc.To ifcc gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial alp2 result was 379 u/l with flag.The repeat result was 158 u/l.The lower result was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The alarm trace showed multiple improper sample aspiration alarms.The investigation did not identify a product problem.The root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18074824
Report Number1823260-2023-03528
Device Sequence Number7769475
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryNL
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number08056757190
Device Lot Number728971
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown